# SDR 97FDEA00633

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237032
- Condition: Corroded
- Location: Bs 680-682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON LT STRINGER NR 7, BS 680 TO BS 682 AND BS 700 TO BS 702.  *S/D*  REMOVED CORROSION ON LT STR 7, BS 680 TO 682, 700 TO 702.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPAIRED STR 7L IAW FED-EX SRM 53-10-3.
